# SDR CALA2022052001298

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,885 hours, 14,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Part number: 285W955102
- Part serial: D03176
- Condition: Inoperative
- Location: Door R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY OPERATIONAL CHECK - NO GREEN LIGHT ON EPAS BATTERY PACK R1 DOOR. REMOVED AND REPLACED 9 VOLT BATTERY NO HELP. REMOVED AND REPLACED EPAS BATTERY PACK PER AMM TASK 52-11-21-400-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1318417  SN OFF 3176 IPC REFERENCE # 52-11-20-01 PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1318417  SN OFF 2627 IPC REFERENCE # BATTERY, ASSY,   OFF 26-5211-9-9003 3176 ON 26-5211-9-9003 2627
